# SDR VNAA2012103000014

- Difficulty date: October 30, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 19,349 hours, 19,315 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Jammed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLATS FAIL AMBER CAS MESSAGE WITH FLAPS SELECTED TO EIGHT (8) DEGREES ON DESCENT.  SLATS INDICATED ZERO DEGREES.  CREW LANDED AT DESTINATION WITHOUT INCIDENT WITH FLAPS AT 45 DEGREES AND SLATS AT ZERO DEGREES.  MAINTENANCE TROUBLESHOT SLAT SYSTEM, INTERROGATED MDC (MAINTENANCE DIAGNOSTIC COMPUTER) AND FOUND SLATS INHIBITED BY MECHANICAL JAM.  MAINTENANCE CLEARED INHIBITS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
